# SDR HKGR20120207442

- Difficulty date: February 7, 2012
- Submitted: February 13, 2012
- Operation: General aviation
- Aircraft: N27442
- Make and model: Swrngn SA227AC
- Aircraft serial: AC750B
- Aircraft time: 25,070 hours, 39,730 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Burned
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START, 4/0 WIRES FROM NR 1 START CONTROL RELAY TO NR 1 START/GEN OVERHEATED AND SEPARATED COMPLETELY.  1 WIRE WAS SPLICED IAW MM AT BL0.  THE SPLICE APPEARS TO HAVE FAILED VIOLENTLY, AND THE WIRE THAT WAS NOT SPLICED OVERHEATED AND PARTED.  POST INCIDENT INSPECTION CANNOT DETERMINE WHICH WIRE FAILED FIRST, BUT THE OTHER CONDUCTOR WAS NOT ABLE TO CARRY THE ENTIRE INRUSH LOAD. REPLACE CABLES ENTIRELY FROM START CONTROL TO STARTER GENERATOR, NO SPLICES USED.
